# SDR WX0A2015091472859

- Difficulty date: September 12, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53294
- Aircraft time: 48,687 hours, 40,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING AT ROW 24 OUT.  REPLACED BULB FOR OVERHEAD EMER LIGHTING AT ROW 24.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00-4.
